# SDR ASAA0480426

- Difficulty date: May 17, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND FRAME IN AFT PIT AT STATION 1231, LONGERON 29L-29R IS CORRODED.  REMOVED DAMAGE AND INSTALLED REPAIR SPLICE IAW 53-03.  (M)
